# SDR ASOA2014072410953

- Difficulty date: July 1, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 280 CIRCUMFERENTIAL JOINT EXTENDS FROM STRG 26LT TO 23RT.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AT FS 280 BETWEEN STR 26L TO 26R AND BETWEEN STR 24R AND 23R.
